# SDR CA021218007

- Difficulty date: August 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: C12431AB
- Part serial: 131
- Condition: Failed
- Location: Warning Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) TAKE OFF CONFIGURATION WARNING,  WHEN ADVANCING PL.   WAS NOT ABLE TO SOLVE THE PROBLEM AND RETURNED TO RAMP.  IT WAS ESTABLISHED THAT IOM (INPUT/OUTPUT MODULE) NR 1 WAS FAULTY AND IT WAS CONSEQUENTLY REPLACED. IOM OUT S/N 131 AND IN S/N 227.
